# SDR BUEA20170816001

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N359AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 30,192 hours, 23,032 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500115
- Part serial: 11561E
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THE PILOTS WINDSHIELD SHATTERED. FLIGHT CONTINUED, UNEVENTFULLY. NO EMERGENCY PROCEDURES WERE PERFORMED. WINDSHIELD WAS REPLACED.
